MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INTROCAN SAFETY®; CATHETER

B BRAUN MELSUNGEN AG INTROCAN SAFETY®; CATHETER
Catalog Number 4251131-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vasculitis (2004)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the event description, "patient inter to uci with septic disruptive shock, tri-valvular insufficiency, urinary tract infection and renal failure have phlebitis at the site of the punction.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Received fifty (50) pieces of unused introcan safety 3 pur 18g 1.3x32mm-sa in original packaging for lot number 24a02g8372 and material number 4251131-04.The returned samples were subjected to packaging integrity test, product functional tests i.E.Penetration force and gliding force and bacterial endotoxin test.All samples in original packaging passed for all tests.As no abnormality observed from the returned samples, complaint is not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.

Brand Name
INTROCAN SAFETY®
Common Device Name
CATHETER
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22097266
Report Number9610825-2025-00303
Device Sequence Number20704704
Product Code FOZ
UDI-Device Identifier04046964014055
UDI-Public(01)04046964014055(11)240102(17)290101(10)24A02G8372
Combination Product (Y/N)Y
Initial Reporter CountryEC
PMA/510(K) Number
K111236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number4251131-04
Device Lot Number24A02G8372
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown